Write a review

Botox Nightmare - Houston, TX

My first Botox injection, I only had 6 units to...

My first Botox injection, I only had 6 units to the crows feet. A considerably small dose. I went to the ER 7 hours later after dining with my family. I felt a coldness come over me and suddenly my face and hands were going numb. My heart was racing and I was hyperventilating too. I felt like I was going to die. I immediately thought it was the Botox and went to the ER, however I was diagnosed with a panic attack and sent home on Ativan. Its 2 weeks later and I'm still extremely dizzy and feel off balance. The dizziness seems to get worse when I'm at work or at social functions. I have severe anxiety which was never a problem before and desperately praying for healing. Has anyone else had problems with equilibrium/dizziness? Lesson learned. Vanity is evil and sometimes we have to pay the consequences. Do not get Botox.

Sona Med Spa-Sugarland

It's a medspa. Therefore the staff are not supervised by a medical doctor

3 out of 5 stars Overall rating
3 out of 5 stars Doctor's bedside manner
1 out of 5 stars Answered my questions
1 out of 5 stars After care follow-up
2 out of 5 stars Time spent with me
1 out of 5 stars Phone or email responsiveness
3 out of 5 stars Staff professionalism & courtesy
3 out of 5 stars Payment process
3 out of 5 stars Wait times
Was this review helpful?

Comments (3)

I had a form of Botox done about October 4th...starting in December, I have become very dizzy. Someone else suggested that it might be related to the Botox...I am starting to believe it is. It has been three weeks and no real relief. My doctor says I may have a virus in my inner ear. But I have pressure around my eyes as well. The doctor that I got the Botox from explained to me that gravity pulls it down into your system until it is discarded. I have had the same sagging, droopy eyes as well. Never, never, never again!
  • Reply

HI Chicago,

Thanks for the comment. You too should check out the forum link I posted for Southtx it will probably help you too. Keep us updated.

-Britt

  • Reply

Hi Southtx,

Thanks for the review and welcome to the community. I'm sorry about what you are dealing with, but unfortunately you are not alone there a number of others in the Botox community who have dealt with the same problems. There is a RS Botox forum about the side effects of Botox for Crows feet you might want to check out. Please keep us updated.

Thanks,

-Britt

  • Reply